# SDR HYIA20130308001

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 21,531 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT CRACKS FOUND ON THE REAR SPAR WEB CRACKS AT FLOOR SUPPORT LOCATIONS. THERE WERE ALSO 5 MISS DRILLS IN THE TOP OF THE REAR SPAR THAT WERE NOTED.  AFTER REVIEWING ENGINEERING REPAIR OPTIONS, THE DECISION WAS MADE TO REPLACE REAR SPAR CAP. REPAIRS ARE CURRENTLY BEING WORKED.
